American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Uri Andrews. The degrees of categorical theories with recursive models. Proc. Amer. Math. Soc. 141 (2013) 2501-2514.
Abstract, references, and article information   
View Article: PDF

[2] Michael Hochman. Rohlin properties for $\mathbb{Z}^{d}$ actions on the Cantor set. Trans. Amer. Math. Soc. 364 (2012) 1127-1143. MR 2869170.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia